# SDR REXA2018111201121

- Difficulty date: November 12, 2018
- Submitted: November 28, 2018
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 25,156 hours, 16,381 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Diaphragm
- Part number: SH670320753
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIAPHRAM THAT SITS ON TOP OF STGR 26R HAS CORROSION BETWEEN FRAMES 364  AND 349, IN THE FWD E & E BAY. REPLACED DIAPHRAM IAW CRJ900 SRM 51-42-21, AND 51-40-11 AAR SM-58
